# SDR SIMA200036402

- Difficulty date: December 29, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF - FLT 4522 - AFT OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE RECONNECTED CANNON PLUG FOR LIGHT.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
